# SDR ASAA2014080808791

- Difficulty date: August 8, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 7,103 hours, 2,239 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ANNOUNCED, ACFT GROUNDED.  RAN CHECKLIST, RESOLVED.
